# SDR WS9R2014080400456

- Difficulty date: July 18, 2014
- Submitted: August 4, 2014
- Operation: General aviation
- Aircraft: N20651
- Make and model: Beech A36
- Aircraft serial: E1437
- Engine: Cont IO520BB
- System (JASC): 8011 · Engine Starter
- Part: Armature
- Part number: MHJ2147S
- Condition: Damaged
- Location: Starter
- Component: Starter
- Component part number: MHJ4003SR
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE WOULD NOT TURN OVER DURING START ATTEMPT.  STARTER COULD BE HEARD TURNING.  STARTER REMOVED AND DISASSEMBLED.  ARMATURE COIL FOUND LOOSE AND SPINNING ON SPLINED SHAFT.
